Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Depo-Provera

I have been taking the Depo-Provera shot for over a year now.  I am a 33 year old.  I have 2 children, 10 years old and 7 years old, and have hot flashes during the day, and worse at night, along with cold sweats.  The reason the doctor insisted on the depo was because of maternal family history of estrogen-fed breast cancer.  My question is whether the depo shot is inducing menopause hot flashes, or do I need to be concerned about other things, such as cancer.  One sign of cancer is night sweats.   I also have unexplained bruising sometimes.  
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.